# SDR REXA2016122902520

- Difficulty date: December 29, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 22,034 hours, 14,167 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: CC670334013
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE MOUNT STRUCTURE IS CRACKED AROUND FASTENERS HOLES AND LOWER RADIUS.   REMOVED AND INSTALLED A NEW SERVICEABLE POWER RCEPTACLE MOUNT STRUCTURE  IAW SRM 51-42-06-001-001-A01 & 51-42-13-001-001-A01.  OPS TESTED GOOD.  REMOVED & REINSTALLED RT NLG DOOR ROD IAW AMM 32-22-01-400-801-A01.
